# SDR DALA2018032401859

- Difficulty date: March 22, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 74,206 hours, 55,478 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER ENTRANCE DOOR SLIDE LOWER PARACHUTE PIN NOT SECURE. REPLACED L1 DOOR SLIDE PER 2561-4964.
